MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIPRO LL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

DAVIS & GECK CARIBE LTD SURGIPRO LL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number VP-630-X
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Radiation Exposure, Unintended (3164); No Code Available (3191)
Date of Event 04/20/2017
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter: during bypass ( anastomosis) open procedure, the thread got broke.The suture was not hydrated prior to use.No component fell into the patient cavity.An x-ray was performed.The surgical time was extended due to the product problem, the product was replaced with the new one (same model, different lot number) in order to complete the case, no injury.Patient status: alive - no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of two devices.The visual inspection and functional evaluation of the products had acceptable results.A review of the device history record indicates the product was released meeting all quality release specifications at the time of manufacture.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURGIPRO LL
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6615533
Report Number9612501-2017-05586
Device Sequence Number13638142
Product Code GAW
UDI-Device Identifier10884521038042
UDI-Public10884521038042
Combination Product (Y/N)N
Initial Reporter CountryTU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberVP-630-X
Device Catalogue NumberVP-630-X
Device Lot NumberD6K2509X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2017
Initial Date Received by Manufacturer 05/08/2017
Supplement Date Received by Manufacturer06/21/2017
06/21/2017
Initial Report FDA Received Date06/06/2017
Supplement Report FDA Received Date07/18/2017
10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;